# SDR UIEA201000149

- Difficulty date: April 30, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 101,810 hours, 21,118 cycles
- Engine: Ge CF650E2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 2231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND INSPECTION IAW EO 4753A521, ADDITIONAL DAMAGE WAS FOUND IN THE BS 2231 FRAME INNER CHORD AT S-25R. THE DAMAGE WAS TRIMMED OUT AND REPAIRED IAW NRC 745 AND SRM 53-10-04, FIGURE 115 (SEE FIG 1, 2 AND 3).  NOTE: THIS EO REPLACED EO 4753A521. TERMINATE INSPECTION IAW EO 4753A521 AND CONTINUE INSP AS REQUIRED BY THIS EO.
